Stoichiometric relations in an ant-treehopper mutualism
Article first published online: 22 SEP 2004
Volume 7, Issue 11, pages 1024–1028, November 2004
How to Cite
Kay, A. D., Scott, S. E., Schade, J. D. and Hobbie, S. E. (2004), Stoichiometric relations in an ant-treehopper mutualism. Ecology Letters, 7: 1024–1028. doi: 10.1111/j.1461-0248.2004.00667.x
- Issue published online: 22 SEP 2004
- Article first published online: 22 SEP 2004
- Editor, James Grover Manuscript received 23 June 2004 First decision made 15 July 2004 Manuscript accepted 29 July 2004 Exceeds normal length
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!